Advertisement

Univalent wandering domains in the Eremenko-Lyubich class

  • Núria Fagella
  • Xavier Jarque
  • Kirill LazebnikEmail author
Article
  • 9 Downloads

Abstract

We use the Folding Theorem of [Bis15] to construct an entire function f in class \({\cal B}\) and a wandering domain U of f such that f restricted to fn (U) is univalent, for all n ≥ 0. The components of the wandering orbit are bounded and surrounded by the postcritical set.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [Bak76]
    I. N. Baker, An entire function which has wandering domains, J. Austral. Math. Soc. Ser. A 22 (1976), 173–176.MathSciNetCrossRefGoogle Scholar
  2. [Bak02]
    I. N. Baker, Limit functions in wandering domains of meromorphic functions, Ann. Acad. Sci. Fenn. Math. 27 (2002), 499–505.MathSciNetzbMATHGoogle Scholar
  3. [Ber57]
    L. Bers, On a theorem of Mori and the definition of quasiconformality, Trans. Amer. Math. Soc. 84 (1957), 78–84.MathSciNetCrossRefGoogle Scholar
  4. [Ber95]
    W. Bergweiler, Invariant domains and singularities, Math. Proc. Cambridge Philos. Soc. 117 (1995), 525–532.MathSciNetCrossRefGoogle Scholar
  5. [BFJK]
    K. Barański, N. Fagella, X. Jarque and B. Karpińska, Fatou components and singularities of meromorphic functions, Proc. Roy. Soc. Edinburgh Sect. A, doi: https://doi.org/10.1017/prm.2018.142.
  6. [BHK+93]
    W. Bergweiler, M. Haruta, H. Kriete, H.-G. Meier and N. Terglane, On the limit functions of iterates in wandering domains, Ann. Acad. Sci. Fenn. Ser. A I Math. 18 (1993), 369–375.MathSciNetzbMATHGoogle Scholar
  7. [Bis15]
    C. J. Bishop, Constructing entire functions by quasiconformal folding, Acta Math. 214 (2015), 1–60.MathSciNetCrossRefGoogle Scholar
  8. [Bis18]
    C. J. Bishop, Corrections for quasiconformal folding, https://doi.org/www.math.stonybrook.edu/~bishop/papers/QC-corrections.pdf.
  9. [BL18]
    C. J. Bishop and K. Lazebnik, Prescribing the postsingular dynamics of meromorphic functions, Math. Ann., doi: https://doi.org/10.1007/s00208-019-01869-6.MathSciNetCrossRefGoogle Scholar
  10. [Dk97]
    E. M. Dyn’kin, Smoothness of a quasiconformal mapping at a point, Algebra i Analiz 9 (1997), 205–210.MathSciNetzbMATHGoogle Scholar
  11. [EL87]
    A. È. Erëmenko and M. Yu. Ljubich, Examples of entire functions with pathological dynamics, J. London Math. Soc. (2) 36 (1987), 458–468.MathSciNetCrossRefGoogle Scholar
  12. [EL92]
    A. È. Erëmenko and M. Y. Lyubich, Dynamical properties of some classes of entire functions, Ann. Inst. Fourier (Grenoble) 42 (1992), 989–1020.MathSciNetCrossRefGoogle Scholar
  13. [Fat20]
    P. Fatou, Sur les équations fonctionnelles, Bull. Soc. Math. France 48 (1920), 33–94.MathSciNetCrossRefGoogle Scholar
  14. [FGJ15]
    N. Fagella, S. Godillon and X. Jarque, Wandering domains for composition of entire functions, J. Math. Anal. Appl. 429 (2015), 478–496.MathSciNetCrossRefGoogle Scholar
  15. [FH09]
    N. Fagella and C. Henriksen, The Teichmüller space of an entire function, in Complex Dynamics, Wellesley, MA, 2009, pp. 297–330.Google Scholar
  16. [Gai87]
    D. Gaier, Lectures on Complex Approximation, Birkhäuser, Boston, MA, 1987.CrossRefGoogle Scholar
  17. [GK86]
    L. R. Goldberg and L. Keen, A finiteness theorem for a dynamical class of entire functions, Ergodic Theory Dynam. Systems 6 (1986), 183–192.MathSciNetCrossRefGoogle Scholar
  18. [Hub06]
    J. H. Hubbard, Teichmüller Theory and Applications to Geometry, Topology, and Dynamics. Vol. 1, Matrix Editions, Ithaca, NY, 2006.Google Scholar
  19. [Laz17]
    K. Lazebnik. Several constructions in the Eremenko-Lyubich class, J. Math. Anal. Appl. 448 (2017), 611–632.MathSciNetCrossRefGoogle Scholar
  20. [LV73]
    O. Lehto and K. I. Virtanen, Quasiconformal Mappings in the Plane, Springer-Verlag, New York-Heidelberg, 1973.CrossRefGoogle Scholar
  21. [MBRG13]
    H. Mihaljević-Brandt and L. Rempe-Gillen, Absence of wandering domains for some real entire functions with bounded singular sets, Math. Ann. 357 (2013), 1577–1604.MathSciNetCrossRefGoogle Scholar
  22. [Mil06]
    J. Milnor, Dynamics in One Complex Variable, Princeton University Press, Princeton, NJ, 2006.zbMATHGoogle Scholar
  23. [MS18]
    D. Martí-Pete and M. Shishikura, Wandering domains for entire functions of finite order in the Eremenko-Lyubich class, Proc. London Math. Soc. (3) 120 (2020), 155–191.MathSciNetCrossRefGoogle Scholar
  24. [OS16]
    J. W. Osborne and D. J. Sixsmith, On the set where the iterates of an entire function are neither escaping nor bounded, Ann. Acad. Sci. Fenn. Math. 41 (2016), 561–578.MathSciNetCrossRefGoogle Scholar
  25. [Pom75a]
    C. Pommerenke, Univalent Functions, Vandenhoeck und Ruprecht, Göttingen, 1975.zbMATHGoogle Scholar
  26. [Pom75b]
    C. Pommerenke, Univalent Functions, Vandenhoeck & Ruprecht, Göttingen, 1975.zbMATHGoogle Scholar
  27. [Sul85]
    D. Sullivan, Quasiconformal homeomorphisms and dynamics. I. Solution of the Fatou-Julia problem on wandering domains, Ann. of Math. (2) 122 (1985), 401–418.MathSciNetCrossRefGoogle Scholar

Copyright information

© The Hebrew University of Jerusalem 2019

Authors and Affiliations

  • Núria Fagella
    • 1
  • Xavier Jarque
    • 1
  • Kirill Lazebnik
    • 2
    Email author
  1. 1.Departament de Matemàtiques i InformàticaInstitut de Matemàtiques de la Universitat de Barcelona and Barcelona Graduate School of MathematicsBarcelonaCatalonia
  2. 2.California Institute of TechnologyPasadenaUSA

Personalised recommendations